# SDR SIMA20130626002

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 26,277 hours, 23,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSP, FOUND THE LT FORWARD EXIT EMERGENCY LIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT FORWARD EXIT EMERGENCY LIGHT BULB FROM BULB KIT IAW MM 33-50-10.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
